MathSciNet Relay Station
MathSciNet bibliographic data
MR2318631 (2008f:11037) 11D41 (11G20 14G15)
Ulas, Maciej Rational points on certain hyperelliptic curves over finite fields. Bull. Pol. Acad. Sci. Math. 55 (2007), no. 2, 97–104.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement